Simon, Robert Samuel, Spież, Stanisław and Torunczyk, Henryk (2008) Equilibria in a class of games and topological results implying their existence. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 102 (1). pp. 161-179. ISSN 1578-7303
We survey results related to the problem of the existence of equilibria in some classes of infinitely repeated two-person games of incomplete information on one side, first considered by Aumann, Maschler and Stearns. We generalize this setting to a broader one of principal-agent problems. We also discuss topological results needed, presenting them dually (using cohomology in place of homology) and more systematically than in our earlier papers.
|Additional Information:||© 2008 Springer|
|Library of Congress subject classification:||Q Science > QA Mathematics|
|Sets:||Departments > Mathematics|
|Date Deposited:||23 Jan 2012 15:44|
Actions (login required)
|Record administration - authorised staff only|